Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A fixed-point theorem for central elements in quasisimple groups


Author: Harvey I. Blau
Journal: Proc. Amer. Math. Soc. 122 (1994), 79-84
MSC: Primary 20D05; Secondary 20C25
MathSciNet review: 1254833
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that with a few exceptions (which are listed), any central element in a quasisimple finite group fixes some conjugacy class of the group under multiplication.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D05, 20C25

Retrieve articles in all journals with MSC: 20D05, 20C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1254833-X
PII: S 0002-9939(1994)1254833-X
Keywords: Quasisimple group, simple group, Schur multiplier, conjugacy class
Article copyright: © Copyright 1994 American Mathematical Society